# SDR TRBA20120817001

- Difficulty date: August 17, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N425AT
- Make and model: Aerosp ATR72
- Aircraft serial: 4250004
- Aircraft time: 31,002 hours, 34,523 cycles
- Engine: Pwa PT6A60A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 6839
- Condition: Inoperative
- Location: No Smoking Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND NO SMOKING SIGN IN ROW 8 AB INOPERATIVE.  REPLACED BULBS IAW 36-26-21. OPS CHECKED OK.
